Hail, Gage
- When
- March 1, 2:00 AM CST
- Where
- Gage County, Wymore
- Measured
- 0.75 in hail
- Reported by
- COOP Observer
- Coordinates
- 40.130, -96.670
Hail up to 3/4 inch in diameter was reported by the cooperative observer in Wymore.
A severe thunderstorm moved into southeast Nebraska ahead of a large winter storm that produced a raging blizzard over much of eastern Nebraska and western Iowa later that morning.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OAX wrote it up.
A severe thunderstorm moved into southeast Nebraska ahead of a large winter storm that produced a raging blizzard over much of eastern Nebraska and western Iowa later that morning.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Feb 28, 9:01 PM CST, 4 hours 59 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
901 PM CST WED FEB 28 2007
.DISCUSSION...
THE FORECAST REMAINS IN OVERALL GOOD SHAPE...ALTHOUGH I DID TWEAK
WEATHER AND POP JUST A BIT FOR THIS EVENING TO ACCOUNT FOR RECENT
TRENDS...AND ALLOWED FOR A BIT OF A MIXTURE ACROSS WESTERN IOWA
LATER TONIGHT.
SEVERE WEATHER WITH LARGE HAIL AND TORNADOES HAVE BROKEN OUT JUST
SOUTH OF THE CWFA ACROSS EASTERN KANSAS AND MISSOURI. THIS WAS
DEVELOPING ALONG THE SURFACE WARM FRONT AND AM NOT EXPECTING THIS
TYPE OF WEATHER IN OUR AREA. TO THE NORTH OF THAT...ISOLATED
RUMBLES OF THUNDER HAVE DEVELOPED IN A CLUSTER OF SHOWERS THAT IS
NOW MOVING OUT OF NORTHEAST KANSAS INTO SOUTHEAST NEBRASKA. THAT
AREA WILL LIKELY AFFECT AREAS EAST OF KBIE AND SOUTH OF KRDK
THROUGH THE REMAINDER OF THE EVENING.
PRECIP ACROSS NORTH CENTRAL NEBRASKA HAS NOT MOVED MUCH AND WAS
OCCURRING WITHIN A BAROCLINIC ZONE NOTED ON THE 00Z UPPER AIR
ANALYSIS. THIS HASNT SHOWN TOO MUCH EASTWARD MOVEMENT...THUS
WOULD ONLY AFFECT JUST A THIN SLIVER OF COUNTIES FROM KBVN TO KYKN.
FOR THE SNOW POTENTIAL...JUST WAITING FOR THE SURFACE LOW TO MOVE
FURTHER NORTHEAST. THE 00Z INITIALIZED A COUPLE OF DEGREES TOO
COOL...AND THIS COULD DELAY THE CHANGEOVER BY A COUPLE OF HOURS.
ALSO AM SOMEWHAT CONCERNED BY THE LACK OF DEEP MOISTURE ACROSS
KANSAS AND AM THINKING THIS COULD LIMIT THE SNOWFALL POTENTIAL
ALSO. HAVE NOT SEEN ANY 00Z BUFKIT DATA JUST YET...THUS FOR NOW
WILL MAINTAIN THE CURRENT SUITE OF HEADLINES. WILL HAVE TO HAVE
THE MIDNIGHT SHIFT TAKE A HARD LOOK AT SNOW AMOUNTS THOUGH AS WE
MAY HAVE TO CUT DOWN THE AMOUNTS JUST A BIT.
&&
.PREV DISCUSSION... /ISSUED 331 PM CST WED FEB 28 2007/
..POTENTIALLY DANGEROUS WINTER STORM FOR PARTS OF THE AREA...
DISCUSSION...
SYNOPSIS...12Z UPPR AIR ALYS INDCD POWERFUL 140 KT UPPR LVL JET FM
SRN CA INTO NM. JET WAS ASSOCIATED WITH A 120 M H5 HEIGHT FALL AT
KPSR. MOISTURE WAS LACKING AT 12Z AT H85 WITH MOST OF THE SRN
PLAINS BELOW ZERO FOR DEWPOINTS WITH ONLY KSGF WITH A +9. INITIAL
SHRTWV ASSOCIATED WITH THE TROF HAD EJECTED NE THIS MRNG AND WAS
LOCATED OVR WRN ND AT 12Z. 19Z SFC ANLYS INDCD DEEPENING SFC LO
OVR THE TX PANHANDLE WITH OLD FILLING SFC LO OVR ERN KS.
FORECAST...VERY DIFFICULT FORECAST FOR THE NEXT 24 HOURS AND STILL
SOME UNCERTAINLY ON THE TRACK OF THE UPCOMING WINTER STORM LEADS
TO A MARGINAL CONFIDENCE FORECAST ON SNOW AMOUNTS. NEVERTHELESS
WILL GENERALLY SIDE WITH AN GFS/NAM BLEND FOR THE PERIOD. SFC LO
SHLD CONT TO DEEPEN OVR THE TX PANHANDLE AS UPPR LVL JET ENERGY
ROUNDS THE BASE OF THE WRN US TROF AND STARTS TO EJECT NEWD. TIGHT
MID-LVL THERMAL GRADIENT FM SW NEB INTO SE SD WL LIKELY LEAD TO
PRECIP OVR OUR NW CWA THIS EVNG. MODEL FORECAST SOUNDINGS INDC A
MIXED PRECIP TYPE...BUT AMOUNTS SHLD BE LOW ENOUGH WE CAN DO
WITHOUT AND ADVRY FOR THIS EVNG. WL GO WITH LIKELY POPS THOUGH.
OTHERWISE EXPECT IMPRESSIVE UPPR LVL FORCING TO ALLOW FOR RAPID
EXPANSION OF PRECIP TOWARD MIDNIGHT OVR KS. SECONDARY AREA OF
FRONTOGENESIS IS EXPECTED TO DVLP ARND H6 EXTNDG NEWD FM THE LO
INTO SE NEB WHICH SHLD LEAD TO AN INCREASE IN PRECIP. INITIAL
PRECIP IN SE NEB MAY ALSO BE MIXED WITH IP/SN/RA...BUT SHLD
QUICKLY GO OVER TO ALL SN BY 09Z. PRECIP SHLD RAPIDLY SPREAD NEWD
AS LIFT SPREADS NORTH LATE TONIGHT. WL CONT TO MENTION A MIX OF
IP/SN OVR WRN IA THRU 12Z...BUT GENERALLY AFTN 12Z ALL PRECIP SHLD
BE SN. FORECAST FOR THURS DEPENDS EXTREMELY HEAVILY ON THE TRACK
OF THE UPPR LVL LO AND ASSOCIATED DEFORMATION ZONE AS THERE WL BE
A VRY TIGHT WRN EDGE TO THE PRECIP. 18Z NAM INDCS THIS MAY BE A
LITTLE FARTHER EAST THAN THE 12Z GUIDANCE...BUT THIS WL BE
DISCOUNTED FOR NOW BUT WL NEED TO BE WATCH VERY CLOSELY.
SFC LO WL CONT TO BOMB OUT DURING THE MRNG HOURS WITH SFC PRES
DROPPING BELOW 980 MB OVR CNTRL IA. VERY IMPRESSIVE H6
FRONTOGENESIS COUPLED WITH STG Q-G FORCING SHLD LEAD TO VERY
STRONG LIFT WITHIN THE DEFORMATION ZONE AND GIVEN THE WEAK
STABILITY ON THE POINT FORECAST SOUNDINGS...MAY SEE SOME
THUNDERSNOW OVR THE ERN CWA DURING THE MRNG AND WL INCLUDE IN THE
GRIDS. SNOWFALL RATES MAY REACH 2 INCHES PER HOUR OR BETTER FM A
TIME ARND 10Z THRU 15Z AS MAIN LIFT MOVES THRU. PRECIP IS LIKELY
TO LINGER OVR THE ERN CWA THRU THE AFTN AND INTO THE OVERNIGHT
HOURS AS H6 THRML GRADIENT GETS LOCKED INTO PLACE ALONG THE
POSITION OF THE UPPR LVL JET OVR THE NRN PLAINS SEEN ON THE 305 K
SFC. THIS WL LIKELY LEAD TO IMPRESSIVE SNOWFALL TOTALS OVR W-CNTRL
IA BY FRI MRNG. IN ADDITION TO THE +SN...BOMBING OUT SFC LO WL
LEAD TO AN INCREASINGLY TIGHT PRESSURE GRADIENT AND INCREASING
WND THRU THE DAY. MOS GUIDANCE SEEMS TO LO ON THE WNDS GIVEN THE
DEEPENING OF THE LO AND WL GO WELL ABOVE GUIDANCE FOR WINDS.
ALTHOUGH TMPS WL BE MARGINAL...SHLD SEE CONSIDERABLE BLOWING SNOW
WITH THIS SYSTEM LEADING TO NEAR WHITE OUT CONDITIOS BY AFTN OVR
W-CNTRL IA AND SHLD CONT INTO THE OVERNIGHT HOURS. THUS WL UPGRADE
THESE AREAS TO A BLIZZARD WRNG. OTHERWISE...WL UPGRADE TO A WNTR
STORM WRNG FOR SE NEB/SW IA. SEE OMAWSWOAX FOR DETAILS.
EXTENDED...ANOTHER CHANCE FOR SNOW FRIDAY AND FRIDAY NIGHT...THEN
GRADUALLY WARMER WEATHER...ARE THE MAIN FORECAST CONCERNS AFTER
THE IMPENDING WINTER STORM. AS THURSDAY LOW PRESSURE SYSTEM LIFTS
TO THE NORTHEAST ON FRIDAY... LOBE OF MID LEVEL VORTICITY IS
FORECAST TO WRAP BACK TO THE WEST DURING THE DAY. WEAK
FRONTOGENESIS IN A DEEP LAYER IS NOTED OVER NORTHERN NEBRASKA
FRIDAY MORNING...SPREADING SOUTH THROUGH THE DAY. BOTH GFS AND NAM
INDICATE LOW LEVEL MOISTURE WILL BE PLENTIFUL UNDER BROAD FORCING
ALOFT...AND TEMPERATURES IN THE MOIST LAYER WILL HOVER IN THE
DENDRITIC RANGE. THUS LIGHT SNOW SEEMS LIKELY FRIDAY SPREADING
FROM NORTH TO SOUTH...AND FINALLY ROTATING OUT OF THE SOUTHERN CWA
LATE FRIDAY NIGHT. SNOW AMOUNTS COULD TOTAL A COUPLE MORE
INCHES...AND GUSTY NORTHWEST WINDS MAY CAUSE SOME BLOWING SNOW
PROBLEMS. WILL HAVE TO MONITOR FOR LATER ADVISORY POTENTIAL.
BEYOND FRIDAY...RELATIVELY COOL PERIOD EXPECTED THROUGH SATURDAY
NIGHT AS SURFACE HIGH PRESSURE SETTLES INTO THE REGION AND CLOUDS
CLEAR. GFS SHOWS SURFACE HIGH OVER THE CWA MOST OF SUNDAY...SO
MIXING WILL BE LIMITED DESPITE MOSTLY SUNNY SKIES. HAVE HIGHS FROM
NEAR 30 SATURDAY TO NEAR 40 ON SUNDAY.
SOUTHERLY LOW LEVEL FLOW WILL RULE THE PLAINS THROUGH THE MIDDLE OF
NEXT WEEK WITH WARMER TEMPERATURES EXPECTED. A WEAK COLD FRONT WILL
ROLE THROUGH THE NORTHERN PLAINS MONDAY NIGHT WHICH COULD COOL
THINGS OFF A BIT TUESDAY...BUT SUNSHINE AND A QUICK RETURN TO
SOUTHERLY LOW LEVEL FLOW SHOULD TEMPER THIS SOMEWHAT. HAVE CONTINUED
THE TREND OF PREVIOUS FORECASTS IN WARMING TEMPS FROM THE 40S BOTH
MONDAY AND TUESDAY...AND PUSHED THEM TOWARD 50 ON WEDNESDAY.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...BLIZZARD WARNING FROM 3 AM THURSDAY TO 6 AM CST FRIDAY FOR
NEZ015-034.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 12 PM CST THURSDAY
FOR NEZ068-090>093.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY
FOR NEZ045-052-053-067.
SNOW AND BLOWING SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM
CST THURSDAY FOR NEZ044-051-065-066-078-088-089.
SNOW AND BLOWING SNOW ADVISORY FROM 6 AM THURSDAY TO 6 AM CST
FRIDAY FOR NEZ012-018-032-033.
IA...BLIZZARD WARNING FROM 3 AM THURSDAY TO 6 AM CST FRIDAY FOR
IAZ043-055-056-069.
WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY
FOR IAZ079-080-090-091.
&&
DEWALDHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 514 PM CST WED FEB 28 2007 IAZ043-055-056-069-NEZ015-034-011200- BURT-HARRISON IA-MONONA IA-POTTAWATTAMIE IA-SHELBY IA-THURSTON- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA AND WEST CENTRAL IOWA. .DAY ONE...TONIGHT AND THURSDAY A BLIZZARD WARNING IS POSTED FROM FROM 3 AM THURSDAY THROUGH THURSDAY NIGHT. LIGHT FREEZING DRIZZLE OR LIGHT RAIN MAY DEVELOP THROUGH EARLY MORNING...WITH SNOW DEVELOPING AROUND 3 AM. THE SNOW WILL CONTINUE THROUGH THURSDAY AND COULD BE HEAVY AT TIMES...ESPECIALLY THROUGH FROM THE MORNING DRIVE THROUGH LATE AFTERNOON. SNOW AMOUNTS COULD TOTAL 8 TO 12 INCHES BY THURSDAY NIGHT. STRONG NORTHWEST WINDS GUSTING UP TO 40 MPH WILL DEVELOP THURSDAY MORNING AND CONTINUE THROUGH THE NIGHT. THE COMBINATION OF THE SNOW AND WIND WILL DROP VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES...CAUSING WHITEOUT CONDITIONS MUCH OF THURSDAY. A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE BLIZZARD CONDITIONS WILL BE WINDING DOWN LATE THURSDAY NIGHT AS THE LOW PRESSURE SYSTEM DRIFTS NORTHEAST. HOWEVER ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. IAZ079-080-090-091-NEZ045-052-053-067-068-090>093-011200- CASS-DOUGLAS-FREMONT IA-JOHNSON-MILLS IA-MONTGOMERY IA-NEMAHA-OTOE- PAGE IA-PAWNEE-RICHARDSON-SARPY-WASHINGTON- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND SOUTHEAST NEBRASKA...AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND THURSDAY A WINTER STORM WARNING IS POSTED FROM FROM MIDNIGHT TONIGHT THROUGH THURSDAY AFTERNOON. LIGHT RAIN MAY DEVELOP TONIGHT...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEAST NEBRASKA. THE RAIN WILL GRADUALLY CHANGE TO SNOW AFTER MIDNIGHT TONIGHT...CONTINUING THROUGH MUCH OF THE DAY THURSDAY. THE SNOW COULD BE HEAVY AT TIMES...ESPECIALLY DURING THE THURSDAY MORNING RUSH HOUR. TOTAL SNOW AMOUNTS COULD REACH THE 5 TO 8 INCH RANGE BY THURSDAY AFTERNOON. STRONG NORTHWEST WINDS WILL ALSO DEVELOP DURING THE MORNING...GUSTING TO BETWEEN 30 AND 40 MPH. THE COMBINATION OF SNOW AND WIND WILL PRODUCE NEAR BLIZZARD CONDITIONS...WITH VISIBILITIES OCCASIONALLY AS LOW AS A QUARTER MILE. A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG WINDS. ICE JAMS WILL ALSO CONTINUE ON PORTIONS OF THE ELKHORN RIVER IN CUMING AND NORTHERN DODGE COUNTIES THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY MOST OF THE SNOW WILL BE WINDING DOWN EARLY THURSDAY EVENING. HOWEVER ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. NEZ012-018-032-033-044-051-065-066-078-088-089-011200- CEDAR-CUMING-DODGE-GAGE-JEFFERSON-LANCASTER-SALINE-SAUNDERS-SEWARD- STANTON-WAYNE- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY A SNOW AND BLOWING SNOW ADVISORY IS POSTED FOR THURSDAY AND THURSDAY NIGHT...MAINLY EAST OF A BLOOMFIELD TO NORFOLK LINE. A MIX OF LIGHT FREEZING RAIN...SLEET AND SNOW IS POSSIBLE THROUGH THE EVENING AS A WEEK UPPER LEVEL STORM SYSTEM ROLLS THROUGH NORTHERN NEBRASKA. SOME LIGHT ICING COULD OCCUR MAKING FOR SPOTTY SLICK ROADWAYS. A STRONGER LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT SNOW AND WIND. THE SNOW SHOULD BEGIN NEAR SUNRISE THURSDAY AND CONTINUE INTO THURSDAY NIGHT. TOTAL SNOWFALL OF 3 TO 5 INCHES IS POSSIBLE. STRONG NORTHWEST WINDS GUSTING TO BETWEEN 30 AND 40 MPH WILL CAUSE BLOWING AND DRIFTING SNOW...WITH NEAR BLIZZARD CONDITIONS AT TIMES...ESPECIALLY THURSDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE SNOW AND BLOWING SNOW WILL GRADUALLY DIMINISH SOMEWHAT THURSDAY NIGHT. HOWEVER ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION OF AN INCH OR TWO IS POSSIBLE...AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. NEZ011-016-017-030-031-042-043-050-011200- ANTELOPE-BOONE-BUTLER-COLFAX-KNOX-MADISON-PIERCE-PLATTE- 514 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EAST CENTRAL AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY A SNOW AND BLOWING SNOW ADVISORY IS POSTED FROM MIDNIGHT TONIGHT THROUGH NOON THURSDAY. LIGHT RAIN MAY DEVELOP TONIGHT...WITH A FEW THUNDERSTORMS POSSIBLE AS WELL. THE RAIN WILL GRADUALLY CHANGE TO SNOW AROUND MIDNIGHT TONIGHT...CONTINUING THROUGH ABOUT NOON THURSDAY. THE SNOW COULD BE HEAVY AT TIMES...ESPECIALLY DURING THE THURSDAY MORNING RUSH HOUR. TOTAL SNOW AMOUNTS COULD REACH THE 3 TO 6 INCH RANGE BY NOON THURSDAY. STRONG NORTHWEST WINDS WILL ALSO DEVELOP DURING THE MORNING...GUSTING OVER 30 MPH AT TIMES. THE COMBINATION OF SNOW AND WIND WILL PRODUCE BLOWING SNOW WITH VISIBILITIES OCCASIONALLY BELOW A HALF MILE. A STRONG LOW PRESSURE SYSTEM WILL INTENSIFY OVER NORTHERN MISSOURI AND IOWA TONIGHT AND THURSDAY...BRINGING WITH IT THE SNOW AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ANOTHER AREA OF LOW PRESSURE WRAPPING BACK WEST AROUND THE CURRENT STORM SYSTEM WILL TRIGGER MORE LIGHT SNOW ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. ADDITIONAL ACCUMULATION AROUND INCH IS POSSIBLE... AND BLOWING SNOW IS LIKELY GIVEN ANOTHER ROUND OF GUSTY NORTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT ANY REPORTS OF ICE OR SNOW ACCUMULATIONS WOULD BE APPRECIATED. DERGAN
The Topeka radar (KTWX), 131 km away, was scanning. The volume nearest the first event began at 07:59 UTC.
1 hail. Local standard time, as filed.
Hail up to 3/4 inch in diameter was reported by the cooperative observer in Wymore.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2007Every state in 2007This day in weather historyWarnings in Nebraska, March 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 10930.